# SDR ASAA2021112136669

- Difficulty date: November 21, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 19,633 hours, 6,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT (L2 AND R2) EMERGENCY BATTERIES TEST BAD. GROUNDED - YES. REMOVED AND REPLACED LEFT AND RIGHT AFT BATTERY PACKS AND POWER SUPPLIES, S/N 414761 & S/N 412851. OPS CK GOOD IAW B737-900 AMM 33-57-06-960-805 STEPS 4.E(1-3(E))(4-6), F(4) AND AMM 33-51-06-960-806 STEP 5.E(1-3(E)), (4-5), F(4).
